Authors: Dautović, Šejla 
Doder, Dragan
Ognjanović, Zoran 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Reasoning about knowledge and conditional probability
Journal: International Journal of Approximate Reasoning
Volume: 163
First page: 109037
Issue Date: 1-Dec-2023
Rank: ~M22
ISSN: 0888-613X
DOI: 10.1016/j.ijar.2023.109037
Abstract: 
We present a proof-theoretical and model-theoretical approach to reasoning about knowledge and conditional probability. We extend both the language of epistemic logic and the language of linear weight formulas, allowing statements like “Agent Ag knows that the probability of A given B is at least a half”. We present both a propositional and a first-order version of the logic. We provide sound and complete axiomatizations for both logics and we prove decidability in the propositional case.
Keywords: Completeness theorem | Decidability | Epistemic logic | Probabilistic logic
Publisher: Elsevier

Files in This Item:
File Description SizeFormat
SDautovic.pdf688.06 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 20, 2024

Page view(s)

46
checked on May 9, 2024

Download(s)

19
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons